# SDR N6WA2014111101

- Difficulty date: November 11, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 14,363 hours, 9,450 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUT HANDLE CAUTION MSG IN FLIGHT WITH PROX SYS NR 2 MSG.  PERFORMED OPERATIONS CHECK ON PAX DOOR IAW AMM 52-70-04.
